Upper bound of second Hankel determinant for a subclass of bi-univalent functions of complex order
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 783-797
Published online July 31, 2019
Nizami Mustafa
Kafkas University
Abstract : In this paper, we introduce and investigate a subclass \linebreak $\Im _{\Sigma }\left( \alpha ,\beta ,{\gamma }\right) $ of analytic and bi-univalent functions of complex order in the open unit disk $U$ in complex plane. Here, we obtain an upper bound for the second Hankel determinant of the functions belonging to this class. Moreover, several interesting conclusions of the results obtained here are also discussed.
Keywords : analytic functions, univalent functions, bi-univalent functions, Hankel determinant
MSC numbers : Primary 30C45, 30C50; Secondary 30C80
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd